| Model Number |
GI100 |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/18/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Root cause: alteration of assay and staining in this case has not been confirmed at this time.The problem has yet to be investigated by a field service engineer, and it is unknown if a field service engineer will be able to assess the complaint.This investigation thus far has yet to identify any instrument malfunction, or alteration in instrument performance.In the event that a root cause is identified, this new information will be provided via a supplemental report.Failure mode description: as no malfunction has been found as investigation is ongoing.The failure mode could not be verified as an instrument, or product specific malfunction.Therefore, this report is being filed as part of agilent's commitment to due diligence reporting.
Event or Problem Description
Customer complaint record reported the event as follows: lack of staining.No direct, or indirect patient harm, or user harm have been reported.
Additional Manufacturer Narrative
After additional information received, the record is deemed not reportable.It was not an instrument issue and replacement solved the issue.
Event or Problem Description
Customer complaint record reported the event as follows: lack of staining.No direct or indirect patient harm or user harm have been reported.